Botox

USER REVIEWS

Comment from: Karen R35-44on Treatment for 6 months to - 1 year Published: May 20

I am a 42yr old female that was prescribed these injections by my neurologist after being diagnosed with complex migraine syndrome. I just had my 3rd set of injections 10 days ago. After my first set, I was severely fatigued for a few days after and I didn't have a migraine for 12wks, but I landed in ER with heart palpitations and shortness of breath, nausea, etc. I had no idea it could be related. After my 2nd set of injections, I collapsed that evening with severe fatigue, nausea, weakness, chills,dizziness, shortness of breath and a red whelped dotted rash all over both sides on my torso and back. By the 2nd day I had a dibilitating headache, worse than ever before, lasting 5 days. I had weakness in my legs and feet, tingling in my face, heart palpitations, extreme weakness and fatigue. I had no idea the injections could cause that, so I thought I had a shingles relapse. I also began to have drooping eyelids and very puffy eyelids. Also ended up in ER. When mentioning all this to my neurologist, "they said had NEVER heard of any of these things as side effects". After most recent injections, I had immediate profound fatigue, dizziness, and random stabbing pains at injection sites. Each day got worse, by day 2, same rash all over my torso, back and legs. Then dizziness, disorientation, extreme weakness, fatigue, nausea, chills for the past 5 days, heart palpitations, shortness of breath, blood pressure rising and dropping. If I stand up, my body feels filled with lead and dizziness like I will faint. I woke at 3am with severe chest pain, dizziness, shortness of breath, anxiety, trembling, and immediately back to ER. There, after all my tests, ekg, blood panel, CT on heart, xray, etc, doctor and nurse said, I think it was the Botox shots. I JUST googled side effects and similar reactions. Never ever again. Please be warned!!! In this instance, I am not sure the cure out weighs the disease.

Related Reading: palpitations | fatigue | dizziness

Comment from: KP 55-64on Treatment for 6 months to - 1 year Published: October 05

I am coming up on the one year mark for treatment of my migraines of which I am a long time sufferer. 9-18 headache days a month. At first I thought that I was seeing some relief, although when I had a headache it seemed harder to treat and lasted 2-3 days. I am convinced now after tracking after my most recent injections that I am having the same number of headaches and some are harder to treat. I also have increased nausea and light headedness. I have constant neck and shoulder pain now. I have always dealt with tension in the neck and shoulders, but it is more pain and constant. My forehead feels dead and my eyebrows are drooping some. If the results were headache free days, I would deal with these inconveniences, but I am going to discontinue treatment and start over. So disappointed.

Related Reading: headache

Comment from: Ally45-54on Treatment for 6 months to - 1 year Published: August 29

I started Botox treatment in Jan 2019 and have had 3 treatments as of now Aug 2019. At first I was very satisfied with the migraine relief I was feeling. It is such a fabulous and strange feeling to be almost migraine free. But while I was experiencing relief the side effects creeped up on me. The shots were easy to tolerate so no pain for me there. But the feeling of not being able to hold my head up with my neck and all of the muscles in my entire body becoming weak. Along with joint paint and shortness of breath and heart palpitations brought me on a journey of seeing many specialists. I saw my cardiologist and everything was fine. Same with Primary Care, Neurologist, and Rheumatologist. I was told it was hormones, fibromyalgia and osteoarthritis when I now know its the Botox and not one of these specialists would even discuss this as an option. I have been brought to tears most mornings unable to move and scared of what is going on. My anxiety is through the roof. I of course did my own research and only through patient reviews did I find what the problem has been. Itâ??s the Botox. I of course will discontinue the treatment and see where I end up with my migraines again. I am taking Ajovy as well so I hope that between Ajovy and Rizatriptan as needed I can remain migraine (almost) free. Please be careful when you decide to use this drug. The Drs in my opinion donâ??t really listen or care. Itâ??s up to you to be diligent and do your own research.

Related Reading: botox | palpitations | fibromyalgia

Comment from: Dennis55-64on Treatment for 1-6 months Published: July 16

I went from 15 days per month migraines to every day for 3 months after getting 1 'round of Botox injections. My neurologist then gave up on me. My PDP prescribed elavil which helped some.

Related Reading: botox | elavil

Comment from: Drob136725-34on Treatment for 6 months to - 1 year Published: August 03

After surgery and the next couple of days the pain was unbearable just like before the surgery. The nurse called it pressure I felt a knife being pushed out. It was so bad that the Percocet they prescribed did not relieve the pain. Within 3 days after surgery, there was no pain. I couldn�t remember what it felt like to use the rr pain free, I was stunned with the effectiveness. The spasms and pain were gone, it�s been 4 months since my surgery still no pain! I was desperate I had been on Proctosol,lidocaine, stool softener,hydrocortisone cream, rectiv, trulance, diltiazam compounded ointment and nothing had worked. Took 6 months to diagnose then another 3 of medications

Related Reading: percocet | lidocaine | hydrocortisone

Comment from: Julie65-71on Treatment for 6 months to - 1 year Published: June 04

I was having at least 15 or more headaches per month. I just had my 3rd round of Botox. It has saved my job since I was getting to the point that I was thinking I could not stay employed due to the headaches. Few side effects have been noted. It has been a life saver for me and I consider myself very lucky!

Related Reading: botox

Comment from: hk25-34on Treatment for 1-2 years Published: May 02

30 some odd shots every 3 months. I've done probably 6 or 7 rounds by now. At first I thought it was going well. Crazy how when you have head pain all the time you actually notice the days you DONT have the pain. How much we took those for granted before our journey of migraines. Anyway, I think I experience a bit of placebo effect. But I notice that I now get pain in other places I wasn't getting before botox for migraines. Like on the sides by the temples where they give you shots. As the medicine goes away, it actually starts to hurt. Which is discouraging. I didn't feel pain there before. The last few weeks before the next round are pretty bad. I think I need to go back around to trying all the drugs again. Seems to be no hope for this for me. Best of luck to anyone giving it a try. Don't forget that people rarely come on here to say 'IT WORKED' people who are sad or upset are first to come review so just give it a try. It's not too painful you'll be fine.

Related Reading: botox

Comment from: Patty l45-54on Treatment for 6 months to - 1 year Published: April 25

I have now had my second round of botox treatment, the first time, I had the worst migraine headaches ever for 2weeks following. But then I had 6 weeks of migraine bliss, not one. I can't remember when in the last 35years I have gone even 5 days without. So I consider that a success. Although I now am having the terrible migraines again after my second treatment a week ago, I hope it goes away soon and I can have the same results

Related Reading: botox

Comment from: Bouvier65-71on Treatment for less than 1 month Published: January 08

Continue to haveurinary problems with excessive frequency and cramping.

Comment from: Lucy35-44 Published: October 11

You need to find good clinic for botox. Unless you want to look like Barbie. It is good to look for reviews. I chose clinic abroad (CZE). Few injections and it looks really natural. So happy. I think this wasn't my last visit at Forme clinic.

Related Reading: botox

SLIDESHOW

16 Surprising Headache Triggers and Tips for Pain Relief See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors